Accurate stationary densities with partitioned numerical methods for stochastic partial differential equations

Burrage, K and Lythe, G orcid.org/0000-0001-7966-5571 (2014) Accurate stationary densities with partitioned numerical methods for stochastic partial differential equations. Stochastic Partial Differential Equations: Analysis and Computations, 2 (2). pp. 262-280. ISSN 2194-0401

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2014, Springer Verlag. This is an author produced version of a paper published in Stochastic Partial Differential Equations: Analysis and Computations. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s40072-014-0032-8
Keywords: Stationary density; Stochastic Runge–Kutta methods; Leapfrog methods; Correlation function
Dates:
  • Published: June 2014
  • Published (online): 29 May 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union317040
BBSRCBB/F003811/1
Depositing User: Symplectic Publications
Date Deposited: 19 May 2017 15:03
Last Modified: 20 Jan 2018 13:24
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s40072-014-0032-8

Share / Export

Statistics